Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Irregular periods, trying to conceive. PCOS, advised Dimet, Duphaston. Are the medications right ?

I am 25yrs and trying to conceive ..My periods were irregular for the past 2 months.So my doctor advised me to do scanning and found there is pocs and she prescribed me to take Dimet 500 and Duphaston(renewing the cycle).I read in the leaflet Dimet 500 that its mostly described for over weight and its anti diabetic.Now i am bit confused since i am not over weight and not diabetic.Is this right prescription? can u pls suggest?
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Your doctor could have prescribed dimet for some other reason which you might not be knowing. Dimet is definitely not treatment given to help in conception. Taking duphastan blindly (renewing the cycle) might not help. Its better to consult infertility specialist.
Wish you good health.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor